Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jul 27, 2023, 6:58 PM CDT for Gogebic County, Iron County, Ontonagon County, Michigan. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2023, 6:58 PM CDT (23:58 UTC)
- Expired
- Jul 27, 2023, 7:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gogebic County, MI, Iron County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 115 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:15 PM CDT | TSTM WND DMG | 8 S Watersmeet, MI | U.S. Forest Service reports multiple trees and large branches downed of maple and fir trees along Crystal Lake Road and Birch Lake Roads in eastern Gogebic County just north of the Wisconsin State Line. Time based on KMQT RADAR. Estimated wind gusts of 50 to 7 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
667
WUUS53 KMQT 272358
SVRMQT
MIC053-071-131-280030-
/O.NEW.KMQT.SV.W.0021.230727T2358Z-230728T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
758 PM EDT Thu Jul 27 2023
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Western Iron County in south central Upper Michigan...
Southeastern Gogebic County in western Upper Michigan...
Southeastern Ontonagon County in western Upper Michigan...
* Until 830 PM EDT/730 PM CDT/.
* At 758 PM EDT/658 PM CDT/, severe thunderstorms were located along
a line extending from near Watersmeet to 6 miles west of Woodboro,
moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Watersmeet around 705 PM CDT.
Paulding around 805 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4647 8936 4644 8899 4642 8899 4642 8875
4640 8850 4602 8873 4603 8884 4614 8909
4622 8948
TIME...MOT...LOC 2358Z 276DEG 40KT 4633 8925 4561 8967
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TAP2 follow-up statements
267
WWUS53 KMQT 280010
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
810 PM EDT Thu Jul 27 2023
MIC053-071-131-280030-
/O.CON.KMQT.SV.W.0021.000000T0000Z-230728T0030Z/
Iron MI-Gogebic MI-Ontonagon MI-
810 PM EDT Thu Jul 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
EDT/730 PM CDT/ FOR WESTERN IRON...SOUTHEASTERN GOGEBIC AND
SOUTHEASTERN ONTONAGON COUNTIES...
At 810 PM EDT/710 PM CDT/, severe thunderstorms were located along a
line extending from near Watersmeet to near Woodboro, moving east at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
western Iron, southeastern Gogebic and southeastern Ontonagon
Counties, including the following locations... Hagerman Lake, Paint
Lake, Tamarack Lake, Gibbs City, Golden Lake and Bond Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4644 8899 4642 8899 4642 8875 4640 8850
4602 8873 4603 8884 4614 8909 4618 8926
4645 8917
TIME...MOT...LOC 0010Z 270DEG 40KT 4632 8907 4560 8950
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TAP081
WWUS53 KMQT 280023
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
823 PM EDT Thu Jul 27 2023
MIC053-071-131-280033-
/O.EXP.KMQT.SV.W.0021.000000T0000Z-230728T0030Z/
Iron MI-Gogebic MI-Ontonagon MI-
823 PM EDT Thu Jul 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN IRON...SOUTHEASTERN
GOGEBIC AND SOUTHEASTERN ONTONAGON COUNTIES WILL EXPIRE AT 830 PM
EDT/730 PM CDT/...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight EDT/1100
PM CDT/ for western Upper and south central Upper Michigan.
LAT...LON 4644 8899 4642 8899 4642 8875 4640 8850
4602 8873 4603 8884 4614 8909 4618 8926
4645 8917
TIME...MOT...LOC 0023Z 276DEG 40KT 4631 8888 4559 8931
$$
TAPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:46 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 27, 5:46 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Marquette MI 646 PM EDT Thu Jul 27 2023 .SHORT TERM...(This evening through Tonight) Issued at 326 PM EDT THU JUL 27 2023 Main forecast issues and notable hazardous weather threats continue to be hot, humid conditions this afternoon and potential strong to severe storms into the evening. Synoptic-scale pattern continues to be dominated by the heat dome encompassing the Desert Southwest with hot temperatures creeping into the Plains and Upper Midwest. Meanwhile, low-amplitude troughing is located over the Canadian Prairies. Juxtaposition of these features is promoting seasonably strong zonal midlevel flow (35-50 kt) over the northern tier of the US along with associated low-level baroclinic zone over northern/central MN. Troughing will tend to sag a bit southward through tonight, which will eventually end up pushing the baroclinic zone into our area, setting the stage for a potential convective episode. After a round of morning showers that held back temperatures into the late morning, skies have cleared out across most of the UP. There are some leftover midlevel clouds in the eastern UP, and some additional weak, widely scattered convection to the west. A cluster of storms is firing in northern WI (mainly southern Ashland and Iron counties) along an instability gradient, but these are almost stationary, quickly collapsing. Still, amid southerly flow, some convective debris and lighter showers are drifting towards Gogebic county. Otherwise, temperatures are reaching into the lower to mid 80s so far, and should continue to climb into the mid and upper 80s for most of the area with the interior-western UP still on track to peak near the 90 degree mark. With dewpoints in the upper 60s and lower 70s, it is feeling a bit soup-ey out there. Meanwhile, we continue to await convective initiation along the northern MN boundary. Some agitated cumulus is developing along the boundary northwest of Duluth, so some discrete cells may begin to pop over the next couple of hours. That more northerly initiation would prove more favorable for storms to track into our area, with simulated reflectivity continues to show discrete cells growing upscale into an MCS while dropping ESE towards the UP closer to 00Z. However, will note that some of the guidance still drops the feature more to our southwest, only grazing the UP with stronger convection. Convective parameters remain favorable. Here, midlevel lapse rates are steepening to 7-8 degc/km, with SBCAPE up to 2000-3000j/kg across the western half of the UP. Though some capping remains present in soundings, this is shown to erode heading into the evening hours in advance of the approaching convection. Deep layer shear is analyzed at around 30 to 45 knots, with some modest lower level SR helicity present. Would expect the main threats in storms to be wind and hail, but will not rule out some brief spinups with that weak lower level veering in soundings as well as potential lake breeze interactions. Heavy rain is also a concern, with plenty of moisture available (PWATs up to 1.6 inches). HREF ensemble mean indicates a general half to 0.75 inches by the time storms move out (around 06Z). However, ensemble max guidance shows some pockets of 1- 2in totals. That said, this is looking like a quick hit, with fast- moving storms and no indication for back building and training. So, flash flooding is not much of a concern. Rain and storms quickly wrap up from west to east tonight, moving out of the eastern UP around 06-09Z. As skies gradually clear out, some patchy fog will be possible, especially where we are able to pick up some decent rainfall. Otherwise, expect temperatures to fall back into the lower 60s and possibly upper 50s. .LONG TERM...(Friday through Thursday) Issued at 359 PM EDT THU JUL 27 2023 Reamplification of a western ridge and eastern trough pattern over North America will maintain a nw flow aloft over the Great Lakes region this weekend into early next week. What this means for Upper MI is after the very warm/hot, humid weather today, this pattern evolution will result in a trend back to normal to a little blo normal temps this weekend as nw flow returns under pattern reamplification. Sat will be the coolest day. Under general nw flow next week, temps likely won't stray too far from the end of July/early Aug normals. A couple of nw flow shortwaves moving through this weekend could bring increases in cloud cover, especially during the daytime with the aid of diurnal heating. Also, despite limited moisture isolated showers can't be completed ruled out either, especially Sun morning as a stronger shortwave moves across the area. The warmer days in the extended fcst will occur around the midweek period as mid-level flow deamplifies a bit in response to a shortwave cutting thru the western ridge and heading downstream. Depending on the strength of the wave, there could be a quick surge of much warmer air into the area midweek (most likely Wed) followed by the next best chc of pcpn late Wed into early Thu. Beginning Fri, the cold front moving across the area tonight will be situated just south of the fcst area and could provide the focus for some lingering isolated shra into south central and southeast portions of the cwa, mainly in the morning, although 12Z NAM and GFS soundings look pretty dry in low to mid-levels. Otherwise, look for max temps ranging from near 70F along Lake Superior to the lower 80s south central under decreasing cloud cover. The weekend into Mon should be pleasant with temps at or a little blo normal. Sat will be the coolest of the 3 days with high temps in the mid/upper 60s near Lake Superior to the mid 70s F s central. Although models indicate dry weather is mostly expected, the return of nw flow flow does bring some concern that some isolated -shra could occur, mainly Sat afternoon and Sunday as shortwaves move through while diurnal heating is taking place. Tue/Wed, shortwave that cuts thru the western ridge will track eastward vcnty of the U.S./Canada border, working to temporarily deamplify the flow as it forces some height rises downstream into the eastern mid-upper level trough. Models timing still is fairly good agreement suggesting Wed as the best chc of pcpn with maybe some lingering shra into Thu behind the fropa as a nw flow secondary shortwave moves across the region. Warmest day will likely be Wed with a WAA southwest flow ahead of the frontal boundary likely sending temps slightly above normal with lower to mid 80s readings. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 645 PM EDT THU JUL 27 2023 Showers and thunderstorms will quickly move through the area this evening and overnight and conditions in the thunderstorms will briefly be IFR/MVFR. Could be some hail early at IWD and then confidence in hail drops off quickly. Fog will develop tonight at SAW and last into Fri morning and will go MVFR in the fog. VFR conditions will mostly prevail at all sites with temporary reductions in visibility in the rain. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 359 PM EDT THU JUL 27 2023 Buildup of instability along an advancing cold front could cause strong to severe thunderstorms with damaging wind and hail over portions of Lake Superior late this afternoon into the early overnight hours tonight with the greatest risk of severe storms over far western Lake Superior into this evening where a Severe Thunderstorm Watch has been posted. In the wake of the cold front passing tonight, ne winds on Fri could gust to 20-25kt over portions of western Lake Superior. Otherwise, winds across Lake Superior should remain under 20kt into Tue as surface high pressure dominates. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...LC LONG TERM...Voss AVIATION...07 MARINE...Voss
Hazardous weather outlook, Jul 27, 2:34 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 334 PM EDT Thu Jul 27 2023 MIZ001>007-009>014-084-085-281945- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 334 PM EDT Thu Jul 27 2023 /234 PM CDT Thu Jul 27 2023/ This Hazardous Weather Outlook is for portions of central Upper Michigan and western Upper Michigan. .DAY ONE...Tonight There is a chance of thunderstorms from this evening into the overnight hours. Some of the storms could be severe with strong winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-281945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 334 PM EDT Thu Jul 27 2023 /234 PM CDT Thu Jul 27 2023/ This Hazardous Weather Outlook is for portions of Central Lake Superior...Eastern Lake Superior and Western Lake Superior. .DAY ONE...Tonight Areas of dense fog are expected at times through tonight. A round of thunderstorms is possible this evening into the overnight hours. Some of the storms could be severe with strong winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LMZ221-248-250-281945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 334 PM EDT Thu Jul 27 2023 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight There is a chance of thunderstorms into the overnight hours. Some of the storms could be severe with strong winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of thunderstorms on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LC
In the hours before
Special weather statement, Jul 27, 5:36 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Marquette MI
536 PM CDT Thu Jul 27 2023
MIZ009-272300-
Gogebic MI-
536 PM CDT Thu Jul 27 2023
...Strong thunderstorms will impact portions of Gogebic County
through 600 PM CDT...
At 536 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saxon to near Marenisco. Movement was east
at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Marenisco around 545 PM CDT.
Ironwood around 555 PM CDT.
Other locations in the path of these storms include Bessemer and
Wakefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
western Upper Michigan.
&&
LAT...LON 4666 8998 4650 8972 4651 8940 4620 8940
4634 9010 4650 9022 4650 9027 4652 9028
4651 9032 4654 9031 4656 9034 4654 9035
4654 9040 4656 9042
TIME...MOT...LOC 2236Z 267DEG 34KT 4649 9037 4640 8981
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TAPLocal storm report, Jul 27, 5:56 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
656 PM EDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM Tstm Wnd Gst Bessemer 46.48N 90.05W
07/27/2023 M50 MPH Gogebic MI 911 Call Center
Gogebic County Dispatch reports power lines
down in Bessemer. Measured 50mph wind gusts
at the KIWD.
&&
JSSLocal storm report, Jul 27, 6:12 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
712 PM EDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Gst 4 NW Bessemer 46.52N 90.12W
07/27/2023 M49 MPH Gogebic MI AWOS
AWOS station KIWD Ironwood Airport.
&&
JSSSpecial weather statement, Jul 27, 6:41 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Marquette MI
741 PM EDT Thu Jul 27 2023
MIZ002-004-010-084-280015-
Ontonagon MI-Baraga MI-Southern Houghton MI-Iron MI-
741 PM EDT Thu Jul 27 2023
...A strong thunderstorm will impact portions of northern Iron,
southwestern Houghton, southeastern Ontonagon and southwestern Baraga
Counties through 815 PM EDT/715 PM CDT/...
At 741 PM EDT/641 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Kenton, or 26 miles southwest of Baraga, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sidnaw around 750 PM EDT.
U.S. 141 between Covington and Amasa around 700 PM CDT.
Covington around 800 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until midnight EDT/1100
PM CDT/ for north central Upper, western Upper and south central
Upper Michigan.
&&
LAT...LON 4648 8936 4665 8915 4671 8827 4625 8828
TIME...MOT...LOC 2341Z 279DEG 42KT 4648 8885
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TAPLocal storm report, Jul 27, 6:47 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
747 PM EDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Tstm Wnd Dmg Ewen 46.53N 89.28W
07/27/2023 Ontonagon MI 911 Call Center
Ontonagon County Dispatch reports a few
trees of unknown size down on power lines in
Ewen.
&&
JSSLocal storm report, Jul 27, 6:58 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
758 PM EDT Thu Jul 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM Tstm Wnd Gst 1 ESE Trout Creek 46.48N 88.99W
07/27/2023 M57 MPH Houghton MI Mesonet
Mesonet station MC028 Trout Creek MDOT.
&&
JSSThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:39 PM CDT | Marine Dense Fog Advisory | MQT | 9 hr | |
| Jul 27, 5:59 AM CDT | Special Marine Warning | MQT | 46 min | |
| Jul 27, 6:04 AM CDT | Special Weather Statement | MQT | Gogebic, Ontonagon | 41 min |
| Jul 27, 6:44 AM CDT | Special Weather Statement | MQT | Houghton, Ontonagon | 31 min |
| Jul 27, 6:59 AM CDT | Special Marine Warning | MQT | 31 min | |
| Jul 27, 7:16 AM CDT | Special Weather Statement | MQT | Baraga | 44 min |
| Jul 27, 4:52 PM CDT | Special Marine Warning | MQT | 23 min | |
| Jul 27, 4:53 PM CDT | Special Marine Warning | MQT | 37 min | |
| Jul 27, 5:36 PM CDT | Special Weather Statement | MQT | Gogebic | 24 min |
| Jul 27, 5:40 PM CDT | Special Marine Warning | MQT | 35 min | |
| Jul 27, 5:57 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 33 min |
| Jul 27, 6:16 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 29 min |
| Jul 27, 6:24 PM CDT | Special Marine Warning | MQT | 36 min | |
| Jul 27, 6:31 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 29 min |
| Jul 27, 6:41 PM CDT | Special Weather Statement | MQT | Baraga | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.